# SDR SWIA2020042350258

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE SEAT TRACK AT RBL9.00 FROM FS409.00 TO 409.00+112 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)   (C-CHECK) RO 4/21/2020   BLENDED OUT CORROSION ON RBL 9 TRACK FS 409 TO FS 409+112 REF CRJ 200 SRM AND FOUND OUT OF LIMITS REF CRJ 200 SRM, AND INSTALLED NEW TRACK REF CRJ 200 AMM.
